# SDR CA080219002

- Difficulty date: February 8, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 7,566 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Condition: Malfunctioned
- Location: Fllight Control
- Part time: 10,128 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: L

## Discrepancy

(CAN) ALSO APPLIES TO SERVO SC5081-1 S/N 229 TSN 8917.4 TSO 2342.6 AND SERVO SC5082-1 S/N 361 TSN 5634.5 TSO 2345.1. A/C WAS APPOACHING FOR LANDING AND WHEN THE COLLECTIVE WAS REDUCED THERE WAS A VIOLENT VIBRATION, SEVERE ENOUGH TO CAUSE CONCERN ABOUT LOSS OF CONTROL OF THE HELICOPTER. COLLECTIVE WAS INCREASED AND THE VIBRATION LEVEL RETURNED TO A NORMAL LEVEL. ALL M/R SERVOS WERE REPLACED AT ACRO HELIPRO AND SUBSEQUENT TEST FLYING HAS PROVEN THAT TO BE THE ROOT CAUSE. THERE WAS SOME LOW POWER VIBRATIONS EXPERIENCED IN THE PAST 12 MONTHS AND MOST OF THE RELATED DYNAMIC COMPONENTS HAD BEEN REPLACED AND INSPECTIONS PERFORMED. THE VIBRATIONS WERE WITHIN LIMITS AND NEVER REACHED A LEVEL OF IMMEDIATE CONCEARN LIKE THIS EVENT. I HAVE SENT THE SERVOS TO EUROCOPTER FT. ERIE, AND HAVE REQUESTED A TEAR DOWN REPORT, WE SUSPECT SOME TYPE OF PLAY IN THE PILOT VALVE THAT COULD HAVE STARTED OSCILLATING WITH AIRCRAFT VIBRATION. I WILL TRY TO ATTACH SUBSEQUENT INFORMATION TO THIS SDR WHEN IT BECOMES AVAILABLE TO ME. (TC# 20080219002)
